JNBS
Üsküdar Üniversitesi

ARTICLES

Case Report

Sertralin induced normoprolactinemic galactorrhea

Turkish Title : Sertralinin indüklediği normoprolaktinemik galaktore

Camkurt Mehmet Akif,Şimşek Nadya
JNBS, 2015, 2(2), p:83-84

Galactorrhea is defined as non-puerperal lactation and frequently occurs as an adverse drug reaction due to typical antipsychotics. Furthermore, antidepressants, especially SSRIs, cause galactorrhea since the introduction of imipramine to psychiatry practice. Although galactorrhea usually accompanies increased prolactin levels, in some cases prolactin levels could be within the normal range. To date there are two case reports of normoprolactinemic galactorrhea due to sertraline and here we report a patient who developed normoprolactinemic galactorrhea 1 month after initiating sertraline 50 mg/day.

Galaktore psikiyatri pratiğinde sıklıkla tipik antipsikotiklerin bir yan etkisi olarak ortaya çıkmaktadır. Öte yandan imipraminin antidepresan olarak kullanılmaya başlanmasından beri, antidepresanlara bağlı da galaktore gelişebileceği bildirilmiştir. Galaktore klinikte sıklıkla artmış prolaktin düzeyleri ile karşımıza çıkmakla beraber bazı durumlarda prolaktin düzeyleri normalken de gelişebilmektedir. Bu güne kadar sertralinle ilgili 2 tane prolaktin düzeyleri normal sınırlarda iken gelişen galaktore olgusu bildirilmiştir. Bu vakamızda sertralin 50 mg/gün başlandıktan 1 ay sonra gelişen galaktore olgusunu sunmayı amaçladık.


ISSN (Print) 2149-1909
ISSN (Online) 2148-4325

2017 yılından itibaren dergimiz İngilizce'nin yanında Türkçe dilinde de yayın kabulüne başlamıştır.